Calculating the 2-variable polynomial for knots presented as closed braids



Morton, HR ORCID: 0000-0002-8524-2695 and Short, HB
(1990) Calculating the 2-variable polynomial for knots presented as closed braids. Journal of Algorithms, 11 (1). 117 - 131.

This is the latest version of this item.

[img] Text
MortonShortAlgorithmpreprint.pdf

Download (291kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 26 Jan 2016 14:30
Last Modified: 09 Jan 2021 08:37
DOI: 10.1016/0196-6774(90)90033-b
URI: https://livrepository.liverpool.ac.uk/id/eprint/2048700

Available Versions of this Item

  • Calculating the 2-variable polynomial for knots presented as closed braids. (deposited 26 Jan 2016 14:30) [Currently Displayed]